RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2016, Volume 22, Number 3, Pages 244–250 (Mi timm1340)  

This article is cited in 1 scientific paper (total in 1 paper)

Special elements of certain types in the lattice of epigroup varieties

D. V. Skokov

Institute of Mathematics and Computer Science, Ural Federal University, Ekaterinburg

Abstract: Lower-modular, codistributive and costandard elements of the lattice of all epigroup varieties are studied. Lower-modular and costandard elements are completely classified, and codistributive elements are described within a wide class of epigroup varieties that includes all commutative varieties. In particular, we verify that, in the lattice of all epigroup varieties, an element is costandard if and only if it is neutral and an element is modular whenever it is lower-modular.

Keywords: epigroup, variety, lattice, neutral element, lower-modular element, codistributive element, costandard element.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2248
Russian Foundation for Basic Research 14-01-00524


DOI: https://doi.org/10.21538/0134-4889-2016-22-3-244-250

Full text: PDF file (157 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.532.2
MSC: 20M07, 08B15
Received: 24.07.2015

Citation: D. V. Skokov, “Special elements of certain types in the lattice of epigroup varieties”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 3, 2016, 244–250

Citation in format AMSBIB
\Bibitem{Sko16}
\by D.~V.~Skokov
\paper Special elements of certain types in the lattice of epigroup varieties
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2016
\vol 22
\issue 3
\pages 244--250
\mathnet{http://mi.mathnet.ru/timm1340}
\crossref{https://doi.org/10.21538/0134-4889-2016-22-3-244-250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3555729}
\elib{http://elibrary.ru/item.asp?id=26530899}


Linking options:
  • http://mi.mathnet.ru/eng/timm1340
  • http://mi.mathnet.ru/eng/timm/v22/i3/p244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Skokov, “Cancellable elements of the lattice of epigroup varieties”, Russian Math. (Iz. VUZ), 62:9 (2018), 52–59  mathnet  crossref  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:103
    Full text:31
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020